Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Martingale integrals


Author: P. Warwick Millar
Journal: Trans. Amer. Math. Soc. 133 (1968), 145-166
MSC: Primary 60.40
DOI: https://doi.org/10.1090/S0002-9947-1968-0226721-8
MathSciNet review: 0226721
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Austin, A sample function property of martingales, Ann. Math. Statist. 37 (1966), 1396-1397. MR 0198532 (33:6687)
  • [2] D. L. Burkholder, Martingale transforms, Ann. Math. Statist. 37 (1966), 1494-1505. MR 0208647 (34:8456)
  • [3] P. Courrège, Intégrales stochastiques et martingales de carré intégrable, Seminaire de théorie du potential, Institut Henri Poincaré, Secrétariat mathematique, Paris, 7ième année, 1962, 1963.
  • [4] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [5] D. L. Fisk, Quasi-martingales, Trans. Amer. Math. Soc. 120 (1965), 369-389. MR 0192542 (33:767)
  • [6] P. A. Meyer, A decomposition theorem for supermartingales, Illinois J. Math. 6 (1962), 193-205. MR 0159359 (28:2576)
  • [7] -, Probability and potentials, Blaisdell, Waltham, Mass., 1966.
  • [8] -, Intégrales stochastiques. II, Seminaire de Probabilités I, Université de Strasbourg, 1967.
  • [9] A. Zygmund, Trigonometric series. I, II, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0226721-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society